JournalszaaVol. 18, No. 3pp. 713–732

A Compactness Criterion of Mixed Krasnoselskii-Riesz Type in Regular ideal Spaces of Vector Functions

  • Martin Väth

    Czech Academy of Sciences, Prague, Czech Republic
A Compactness Criterion of Mixed Krasnoselskii-Riesz Type in Regular ideal Spaces of Vector Functions cover
Download PDF

Abstract

We present a compactness criterion in ideal spaces of vector-valued functions. In the case of real functions, the criterion gives a precise formula for the measure of non-compactness. In the Lebesgue-Bochner spaces Lp(Rn,U)L_p(\mathbb R^n, U) the result can be interpreted as a Riesz compactness criterion and generalizes a theorem of Orlicz and Szufla.

Cite this article

Martin Väth, A Compactness Criterion of Mixed Krasnoselskii-Riesz Type in Regular ideal Spaces of Vector Functions. Z. Anal. Anwend. 18 (1999), no. 3, pp. 713–732

DOI 10.4171/ZAA/908